MAUDE Adverse Event Report: ARTHREX, INC. CURVED SPEAR, FIBERTAK, REUSABLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. CURVED SPEAR, FIBERTAK, REUSABLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number CURVED SPEAR, FIBERTAK, REUSABLE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 10/17/2023, it was reported by a sales representative via (b)(4) that an ar-3610ctc curved fibertaks drill guide was bent.This occurred during a procedure; the 1.8 knotless fibertak was inserted in a standard fashion using the reusable curved drill guide.After the insertion of the anchor, the guide was removed, and it was noticed that one of the tips on the crown of the guide was bent.This was not noticeable at the beginning of the case.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h6.The complaint allegation was confirmed.One unpackaged ar-3610ctc serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to the device tip being bent.Upon evaluating the device, it was noted that one of the crown edges was bent.The observed condition is most likely the result of interference between the device and other instrumentation during use.

Brand Name
CURVED SPEAR, FIBERTAK, REUSABLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18113199
Report Number1220246-2023-08687
Device Sequence Number15371323
Product Code LXH
UDI-Device Identifier00888867354265
UDI-Public00888867354265
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCURVED SPEAR, FIBERTAK, REUSABLE
Device Catalogue NumberAR-3610CTC
Device Lot Number0072302
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown